# SDR CA990323031

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grumav TBM3EAIRTRD
- Engine: Wright R260020
- Propeller: Hamstd 23E50
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: M2054901
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DEFECT WAS DETECTED DURING AN ANNUAL INSPECTION.  CORROSION WAS EXTENSIVE ENOUGH TO REQUIRE REPLACEMENT OF THE FIN ATTACH FITTING.  ALL AIRCRAFT IN FLEET TO BE SUBJECTED TO SPECIAL INSPECTION IN THE AFFECTED AREA.
